# SDR IPXA2017041816248

- Difficulty date: April 10, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB293210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E UPPER STRINGER IS CRACKED AT XOS 790.   REPAIRED THE STRINGER IAW SRM 57-40-03, REPAIR 2, FIG. 201. MAJOR
